cough-cold-icon
Birth control causing hairloss
Hello I am a pcos patient and doc prescribed me birth control but after getting on birth control my hairfall has increased more I don't want to take it for 3 months can I stop it after 2 months please tell
16 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Yes if not suiting you , don't take the next packet
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +197
Consult with a doctor
Online now
Yes you can stop the medication. Take Supradyn one tablet daily for three months to reduce your hair loss. Use Pantene shampoo
Next Steps
Consult me on Practo app for further assistance
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's due to harmonal changes Take vit e capsules daily Mix vit e capsules in cocunut oil and apply to hair After d course u will hav less hair fall Consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.